# SDR UIEA2020092212042

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,714 hours, 25,222 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT ENGINE ANTI ICE VALVE LIGHT INOP.  TRANSFERRED TO MDDR 134644, IAW MEL 30-21-02-01A, CAT C.  FOUND AND SECURED LOOSE PIN WIRE AT SWITCH, PER AMM 33-13-00.  OPS CHECKED NORMAL.  THIS CLEARS MDDR 134644.  PLACARD REMOVED.
